See Alike in...

Alike App

Browser

GrandmaT

643d

I am slowly losing mobility and it's scary. I try to keep moving.

Top reply
    • JayBerrd

      643d

      @GrandmaT you got this I believe in you!!!! Your body will thank you in the long run, keep at it! Stay safe and stay strong! πŸ’™πŸ’™πŸ’™πŸ’™

    • GrandmaT

      643d

      I'm trying so much. I am 3 months out from my last surgery and I am slowly getting feeling back in my limbs

      • JayBerrd

        643d

        @GrandmaT that's good! Imagine what you'll be capable of once you get your body all healthy and capable! Look forward to it and make it happen! Hope all the pain youre feeling right now, disappears my friend πŸ’™

    • GrandmaT

      643d

      πŸ€—thanks I've had 3 spine/ neck fusion I have to move

      • JayBerrd

        643d

        @GrandmaT you got this I believe in you!!!! Your body will thank you in the long run, keep at it! Stay safe and stay strong! πŸ’™πŸ’™πŸ’™πŸ’™

    • JayBerrd

      643d

      That does sound scary my friend. I've had family members with the same condition. They don't try to move because it hurts or some other reason but trust me, moving is the best you can do! It will be alright I promise my friend πŸ’™

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion